# SDR ASAA2022050338187

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,973 hours, 15,497 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 3989085
- Part serial: 26394
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 20,837 hours, 6,445 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. ACCOMPLISHED PACK / ZONE TEMP CONTROLLER BITECK PER B737-800 AMM 21-61-00, FOUND TEMP CONTROL VALVE FAULT ON #2 CONTROLLER. REMOVED & REPLACED RT PACK TEMP CONTROL VALVE PER AMM 21-51-10. LEAK CK AND BITE CK GOOD NO FAULTS ON BOTH CONTROLLERS PER AMM 21-61-00.
